# SDR V0XD201402220020

- Difficulty date: February 22, 2014
- Submitted: February 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FS 280 - 319.7 SILL CORRODED.  REMOVED DAMAGED SILL & ORIGINAL DOUBLER, INSTALLED NEW SILL & ORIGINAL DOUBLER IAW CRJ 700 SRM 51-42-13, 51-21-01, 51-25-16, 51-21-11, 51-40-11 & CRJ 700 AMM 20-70-00.
